Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567699
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: R.-P. Holzapfel
Title: Geometry and arithmetic around Euler partial differential equations
Additional book information: D. Reidel Publishing Company, Dordrecht, Boston and Lancaster, 1986, 184 pp., $34.50. ISBN 90-277-1827-X.

References [Enhancements On Off] (What's this?)

  • Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978. Pure and Applied Mathematics. MR 507725
  • Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • Nicholas M. Katz, Algebraic solutions of differential equations ($p$-curvature and the Hodge filtration), Invent. Math. 18 (1972), 1–118. MR 337959, DOI
  • P. Deligne and G. D. Mostow, Monodromy of hypergeometric functions and nonlattice integral monodromy, Inst. Hautes Études Sci. Publ. Math. 63 (1986), 5–89. MR 849651
  • E. Picard, Sur les fonctions hyperfuchsiaes provenant des séries hypergéométriques de deux variables, Ann. École Norm. Sup. 52 (1885), 357-384.
  • I. R. Shafarevich (ed.), Algebraic geometry. IV, Encyclopaedia of Mathematical Sciences, vol. 55, Springer-Verlag, Berlin, 1994. Linear algebraic groups. Invariant theory; A translation of Algebraic geometry. 4 (Russian), Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1989 [ MR1100483 (91k:14001)]; Translation edited by A. N. Parshin and I. R. Shafarevich. MR 1309681

Review Information:

Reviewer: Peter Stiller
Journal: Bull. Amer. Math. Soc. 19 (1988), 356-358